# SDR HALA2009071200292

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 767-300
- Aircraft serial: 55118
- Aircraft time: 12,563 hours, 30,783 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Via
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO / BTB / AT 80 KNOTS V SPEEDS DROPPED OUT. ABORTED T/O.  INTERROGATED BOTH VIA'S NO HARD FAILURES FOUND.   ACCOMPLISHED VIA DUMP 1 & 2 PER M1-31-03. RERACKED BOTH VIA'S RTS PASSES PER 31-43-00. ACFT OK FOR SERVICE.
